Is it safe to take 2 headache relievers a day?
I always have a headache
- 6 months ago
If you are having headaches daily you need to seek the help of a doctor. Your eyes also need to be examined. Especially the back of your eyes to make sure that your blood vessels are not ruptured.
- Anonymous6 months ago
No it is not, in fact if you take pain medication (over-the-counter or not) more than two days a week, you run the risk of developing rebound headaches. I recommend that you see a primary physician and have them refer you to a headache specialist if you are having them very frequently. Best of luck and I hope you feel better.
- 6 months ago
- Gordon BLv 67 months ago
I'd avoid taking paracetamol every day due to the possibnle liver effects but asprin/ibuprifen should be ok.
If you arew ahaving headaches every day I would stronlgly rtecommend seeing a doctor
- What do you think of the answers? You can sign in to give your opinion on the answer.
- Pearl LLv 77 months ago
i dont see why not but if you always have a headache rnaybe you should go see your doctor and find out why
- SparkyLv 67 months ago
If you always have a headache, there is something else wrong.
You should see a Dr.
Only take medicine as directed on the packaging.
- EvaLv 77 months ago
If you "always" have a headache, there's something wrong. You should make a doctor's appointment to find out what's causing them. Taking pain relievers every day can cause rebound headaches, but it could be anything from eye strain, to allergies, to a pinched nerve in your neck, tension, any number of causes.
- 7 months ago
Try change ur diet less sugar mayb
- MurzyLv 77 months ago
as long as you space them several hours apart
- KTJoeLv 77 months ago
Not good best to see a doctor about a persistent headache.